본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Journal of the Korean Mathematical Society = 대한수학회지 v.39 no.6, 2002년, pp.931 - 951   피인용횟수: 1

CONSTRUCTION OF UNBOUNDED DIRICHLET FOR ON STANDARD FORMS OF VON NEUMANN ALGEBRAS

Bahn, Chang-Soo   (Institute of Natural Science, Yonsei UniversityUU0000936  ); Ko, Chul-Ki   (Department of Mathematics, Seoul National UniversityUU0000691  );
  • 초록

    We extend the construction of Dirichlet forms and Markovian semigroups on standard forms of von Neumann algebra given in [13] to the case of unbounded operators satiated with the von Neumann algebra. We then apply our result to give Dirichlet forms associated to the momentum and position operators on quantum mechanical systems.


  • 주제어

    Dirichlet forms .   unbounded operators .   Markovian semigroups .   standard forms of von Neumann algebras.  

  • 참고문헌 (17)

    1. Some properties of modular conjugation opertor of von Neumann algebras ans noncommutative Radon-Nikodym theorem with chain rule , H. Araki , Pacific J. Math. / v.50,pp.309-354,
    2. O. Bratteli;D. W. Robinson , Operator algebras and quantum statistical mechanics, 2nd Edition / v.,pp.,
    3. B. Simon , Functional Integration and Quantum Physics / v.,pp.,
    4. Spectral Analysis and Feller Properties for Quantum Orratein-Uhlenbeck Semigroups , F. Cipriani;F. Fagnola;J. M. Lindsay , Comm. Math. Phys. / v.210,pp.85-105,
    5. M. Beed;B. Simon , Methods of Modern Mathmatical Physics Ⅱ / v.,pp.,
    6. Quantum stochastic dynamics Ⅰ: Spin systems on a lattice , A. W. Majewski;B. Zegarlinski , Math. Phys. Electron. J. / v.1,pp.2;1-37,
    7. Quanturn statistical mechanics of unbounded continuous spin systems , J. Korean Math. Soc. / v.1,pp.43-74,
    8. A Characterization of Gibbs States of Lattice Boson Systems , Y. M. Park;H. J. Yoo , J. Statist. Phys. / v.75,pp.215-239,
    9. Non commutative symmetric Markov semigroups , E. B. Davies;J. M. Lindsay , Math. Z. / v.210,pp.379-411,
    10. Diricriet forms and Markvian semigroups on standard forms of von Neumuann algebras , F. Cipriani , J. Funct. Anal. / v.147,pp.259-300,
    11. Construction of symmetric Markovian semigroups on standard forms of Z₂-grcaded von Neumann Algebras / v.,pp.,
    12. Non-commutative Dirichlet forms on semifinite von Neumann,algebras , D. Guido;T. Isoli;S. Scarlatti , J. Funct. Anal. / v.135,pp.50-75,
    13. Beuring-Deny conditions for KMS-symmetric dynarmical semigroups , S. Goldstein;J. M. Lindsay , C. R. Acad. Sci. Paris. Ser. I Math. / v.317,pp.1053-1057,
    14. Construction of Dirichlet forms and standard forms of von Neumann algebras , Y. M. Park , Infin. Dimens. Anal. Quantum Probab. Relat. Top. / v.3,pp.1-14,
    15. Quantun, stochastic dynamics Ⅱ , Rev. Math. Phys. / v.8,pp.678-713,
    16. C. Bahn;C. K. Ko;Y. M. Park , Dirichlet forms and symmetric Markovian semigroups on CCR Algebras with quasi-free states / v.,pp.,
    17. KMS-symmetric Markov semigroups , Math. Z. / v.219,pp.590-608,
  • 이 논문을 인용한 문헌 (1)

    1. 2005. "" Communications of the Korean Mathematical Society = 대한수학회논문집, 20(4): 751~763     

 저자의 다른 논문

  • Bahn, Chang-Soo (2)

    1. 1998 "KERNEL OPERATORS ON FOCK SPACE" Journal of the Korean Mathematical Society = 대한수학회지 35 (3): 527~538    
    2. 2005 "CONSERVATIVE MINIMAL QUANTUM DYNAMICAL SEMIGROUPS GENERATED BY NONCOMMUTATIVE ELLIPTIC OPERATORS" Journal of the Korean Mathematical Society = 대한수학회지 42 (6): 1231~1249    

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기